# SDR DL76G992499

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Overheated
- Location: Galley
- Component: 3488
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

MID GALLEY CHILLER FAULT LIGHT ILLUMINATED, WALL BEHIND SEAT 10C SEAMED VERY HOT.  TURNED OFF, WALL COOLED.  CLEANED OUTLET AND VENT PORTS OF CHILLER, OPS CK OK.  NO FAULT LIGHT OCCURRED.
